<  Back to the Polytechnique Montréal portal

Robust H∞ filtering for polytopic uncertain time-delay systems with Markov jumps

El-Kébir Boukas and Z. K. Liu

Article (2002)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/26819/
Journal Title: Computers and Electrical Engineering (vol. 28, no. 3)
Publisher: Elsevier
DOI: 10.1016/s0045-7906(01)00058-1
Official URL: https://doi.org/10.1016/s0045-7906%2801%2900058-1
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Boukas, E.-K., & Liu, Z. K. (2002). Robust H∞ filtering for polytopic uncertain time-delay systems with Markov jumps. Computers and Electrical Engineering, 28(3), 171-193. https://doi.org/10.1016/s0045-7906%2801%2900058-1

Statistics

Dimensions

Repository Staff Only

View Item View Item